# SDR 2010F00118

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: General aviation
- Make and model: Boeing 757*
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 33217771
- Condition: Cracked
- Location: Flight Spoiler
- Component: Flight Spoiler, Moog
- Component part number: 332148001
- Stage of operation: NR
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NDT INSPECTION IT WAS NOTED THAT THE BLOCKING AND RELIEF VALVE HOUSING IS CRACKED.  THE HSG IS BLUE AND HAS THE PN 3321777-1 ON IT.  THAT MEANS THAT IT IS IN COMPLIANCE WITH THE AD BUT IT STILL CRACKED.
